Hi, I've been taking fluoxetine for just over six weeks, started on 20mg & have been taking 40mg for the last three days. I've been prescribed it for social anxiety, general anxiety & depression & I am currently tapering off of seroquel. Since starting the fluoxetine I've had no motivation at all & my anxiety is through the roof I'm extremely paranoid. Will this go away as I am barely coping right now or can anyone recommend any other medication that could help which doesn't have weight gain as a side effect?
Antz; I have to give you a general answer because of i"m missing a few things were you very nervous prior to 2 weeks ago when you started coming off of the Seroquel and the doctor increased the Prozac dose to 40mg. If you were not then that is what is going on anytime they increase the dose on the Prozac you well get that strong feeling for a week or two of anxiety and other symptoms that you did not have before But if your anxiety was already high before you went to 40mg you need to talk with your doctor this medication is not going to work well for you. these effects normally go away in about 2 weeks. then there is the factor that the doctor is trying to take you off the Seroquel which could trigger the panic and anxiety if it's done too fast. I say talk to the doctor and have them rebalance your medication or see another doctor. Chuck1957
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 3 answers
Posted 17 Nov 2010 • 5 answers
Posted 8 Mar 2017 • 2 answers
Posted 13 Mar 2017 • 2 answers
Posted 18 Oct 2017 • 3 answers